# SDR UIEA2019100215623

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,050 hours, 21,705 cycles
- System (JASC): 2610 · Detection System
- Part: Status Message
- Condition: False Indication
- Location: Apu Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO ENG START, APU FIRE LP 1 STATUS MSG.   C/W OPS TEST OF APU FIRE DETECTOR LOOP IAW AMM 26-15-02. ALSO, INSPECTED ELECTRICAL CONNECTOR AND PIN. FOUND NO ISSUES, OPS CHECK GOOD.
